# SDR DALA2015042102844

- Difficulty date: April 21, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 50,302 hours, 20,870 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND BULLNOSE AREA EMERGENCY LIGHTS INOPERTIVE AT ROWS 1AB AND 19ABC. MAINTENANCE RELAMPED INOPERATIVE LIGHT ASSY IAW AMM 33-51. OPS CHECK GOOD.
